# SDR SWAA2020022041555

- Difficulty date: February 5, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 57,207 hours, 28,644 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A33111
- Condition: Misrepaired
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE AFT ROW OF FASTENERS FOR FUSELAGE SKIN REPAIR LOCATED APPROXIMATELY BS. 1016+16, BETWEEN STR. 13L TO STR. 15L WERE INSTALLED IN THE RADIUS OF THE CHEM MILL POCKETS. (REF ESR 20-01334).          / ACCOMPLISHED REPAIR AT FUSELAGE SKIN IAW EA.
